Results 1 to 9 of 9
Like Tree1Likes
  • 1 Post By MaisieC
1,500mg of Tramadol HELP!?!?
  1. #1
    gtlifter is offline New Member
    Join Date
    Mar 2012
    Posts
    3

    Default 1,500mg of Tramadol HELP!?!?

    Hi,
    I've been on 70mg of oxy for 9 months now and for one reason or another ran out to quickly to get my script refilled, so i started taking tramadol so suppliment for the oxy withdrawl, ive been on 5x 100mg three times a day of tramadol for about 20 days. I stopped taking it as i got my oxy script refilled but i've been having major withdrawl symptoms, yesterday morning I have the worst shakes ever. I've talking oxy, hydrocodone and morphine but none of them seem to curb the withdrawl symptoms of the tramadol? I'm not sure if im taking enough of each but really the only thing thats helping me right now is I have 10mg Valium that seems to take the edge off the wirthdrawl? So am i just not taking enough oxy? or does my body have to get used to the switch back? whats going on here? This is not for recreation use either, ive been in 2 car accidents in the last 9 months and need pretty majoy surgery, just waiting on the insurance company's.

  2. #2
    gtlifter is offline New Member
    Join Date
    Mar 2012
    Posts
    3

    Default

    Hey mods i think this needs to be moved to the addiction/withdrawl area?

  3. #3
    MaisieC is offline Senior Member
    Join Date
    Dec 2008
    Posts
    527

    Default

    You can't just cold turkey off that much tramadol. You're at risk for a seizure doing that. Seriously.

    Have you got any trams left? You MUST taper off rather than jumping off at that high a dose. Typically hydrocodone can help ease tramadol withdrawal, but your dose was too high.

    If you don't have any trams, I'd seriously get to the ER and tell them what's going on. You really need to be tapering. It's a complex drug with some potentially dangerous effects. Please see a doctor.

    Good luck!
    Maisie
    surfdog likes this.

  4. #4
    DamnataAnimus is offline Junior Member
    Join Date
    Feb 2012
    Location
    Adelaide, Australia
    Posts
    33

    Default

    Quote Originally Posted by gtlifter View Post
    Hi,
    I've been on 70mg of oxy for 9 months now and for one reason or another ran out to quickly to get my script refilled, so i started taking tramadol so suppliment for the oxy withdrawl, ive been on 5x 100mg three times a day of tramadol for about 20 days. I stopped taking it as i got my oxy script refilled but i've been having major withdrawl symptoms, yesterday morning I have the worst shakes ever. I've talking oxy, hydrocodone and morphine but none of them seem to curb the withdrawl symptoms of the tramadol? I'm not sure if im taking enough of each but really the only thing thats helping me right now is I have 10mg Valium that seems to take the edge off the wirthdrawl? So am i just not taking enough oxy? or does my body have to get used to the switch back? whats going on here? This is not for recreation use either, ive been in 2 car accidents in the last 9 months and need pretty majoy surgery, just waiting on the insurance company's.
    Well the thing with Tramadol is it isnt just an opiate: "Tramadol is a very weak μ-opioid receptor agonist, releases serotonin, and inhibits the reuptake of norepinephrine"

    So whats going on is your not just withdrawing from opiates as the oxycontin should take care of that side of things. You are however also withdawing from tramadol's effect on serotonin and norepinephrine re-uptake.
    Last edited by Anonymous; 03-19-2012 at 11:35 PM.
    Regards

  5. #5
    Scoliosis is offline New Member
    Join Date
    Jan 2010
    Posts
    16

    Default

    Please flush this medication down the toilet now. it is a dangerous med and almost killed me. I was at 800mg - 1000 per day & can only say this.

    no idea how anyone takes it.
    Mild to moderate symmetric disc bulging L3-L4 and L4-L5.
    Mild to moderate left facet joint osteoarthritis L3-L4. Thoracolumbar rotoscoliosis.
    And some more. Not fun. not one bit. At all. I am always hurting.

    I do not advocate illicit drug use and understand why so many people who are in pain do bad things, unless you have real chronic pain no matter what or how much you read up on pain the ones with real pain will truly understand why we say what we say and do what we do & resort to the things we do. We have to.

    Walk a mile in my shoe and wince in pain, feel your sweaty shirt, forehead moist, grunt, smile and then move on. Life could be worse.

  6. #6
    surfdog is offline Senior Member
    Join Date
    Feb 2012
    Location
    Macon GA/Montana/Wyoming
    Posts
    686

    Default

    Quote Originally Posted by gtlifter View Post
    Hi,
    I've been on 70mg of oxy for 9 months now and for one reason or another ran out to quickly to get my script refilled, so i started taking tramadol so suppliment for the oxy withdrawl, ive been on 5x 100mg three times a day of tramadol for about 20 days. I stopped taking it as i got my oxy script refilled but i've been having major withdrawl symptoms, yesterday morning I have the worst shakes ever. I've talking oxy, hydrocodone and morphine but none of them seem to curb the withdrawl symptoms of the tramadol? I'm not sure if im taking enough of each but really the only thing thats helping me right now is I have 10mg Valium that seems to take the edge off the wirthdrawl? So am i just not taking enough oxy? or does my body have to get used to the switch back? whats going on here? This is not for recreation use either, ive been in 2 car accidents in the last 9 months and need pretty majoy surgery, just waiting on the insurance company's.
    Hey Gt, completely agree with MaiseC that dose of Tramadol is extremely and a big risk for seizure I would suggest get to the ER tell them honestly what is happening this is dangerous, Tramadol is a complicated med. Good Luck Surfdog

  7. #7
    dlink01 is offline New Member
    Join Date
    Nov 2007
    Posts
    14

    Default

    During New Years, I was on roughly 1200mg and stopped cold turkey. It was absolute hell but got me clean.

    Everyone warning about the stupidity of stopping at high amounts are right. I stopped cold turkey because frankly I wanted nothing more right away. It was risky and not something others should do.

    Easily the most painful few days of my life when withdrawaling

  8. #8
    gtlifter is offline New Member
    Join Date
    Mar 2012
    Posts
    3

    Default Tramadol withdrawl recipe

    --- deleted --
    Last edited by Anonymous; 03-23-2012 at 05:31 AM.

  9. #9
    surfdog is offline Senior Member
    Join Date
    Feb 2012
    Location
    Macon GA/Montana/Wyoming
    Posts
    686

    Default

    Gt, I would be very leary if not down right afraid of this,
    Last edited by Anonymous; 03-23-2012 at 05:32 AM.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22